# SDR CALA2013101592066

- Difficulty date: October 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 41,233 hours, 17,806 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 780B000001
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT SYSTEM 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  HAD THIS ECAM TWICE DURING FLT ACCOMPANIED BY SLOW SLAT FLAP RETRACTION AFTER TAKEOFF, ONE TIME IN CRUISE.  FAULTS "SLT FLP CSU 51CV OR WIRING TO SLT 2", CSU PCN 482-9083.  REPLACED COMMAND SENSOR UNIT IAW MM 27-51-17-000-001-A.  OPS CHECKED GOOD IAW MM.
